# SDR COMA0660467

- Difficulty date: August 1, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 20,304 hours, 18,875 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Pax Door Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 5093 - DURING CVG APPROACH RECEIVED A CABIN DOOR OUTER HANDLE MESSAGE, CREW DECLARED AN EMERGENCY AND PERFORMED QRH, ABORTED APPROACH THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  PERFORMED AN OPERATIONAL CHECK OF THE CABIN DOOR LOCKING MECHANISM, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
